Critical k-Very Ampleness for Abelian Surfaces

Antony Maciocia, Wafa Alagal

Research output: Contribution to journalArticlepeer-review


Let $(S,L)$ be a $(1,d)$-polarized abelian surface of Picard rank one and let
$\phi$ be the function which takes each ample line bundle $L'$ to the least
integer $k$ such that $L'$ is $k$-very ample but not $(k+1)$-very ample. We use
Bridgeland's stability conditions and Fourier-Mukai techniques to give a closed
formula for $\phi(L^n)$ as a function of $n$ showing that it is linear in $n$
for $n>1$. As a byproduct, we calculate the walls in the Bridgeland stability
space for certain Chern characters.
Original languageEnglish
Pages (from-to)33-47
JournalKyoto journal of mathematics
Issue number1
Early online date15 Mar 2016
Publication statusPublished - 30 Apr 2016


Dive into the research topics of 'Critical k-Very Ampleness for Abelian Surfaces'. Together they form a unique fingerprint.

Cite this